Estimates of one-dimensional oscillatory integrals
Annales de l'Institut Fourier, Volume 33 (1983) no. 4, pp. 189-201.

We study one-dimensional oscillator integrals which arise as Fourier-Stieltjes transforms of smooth, compactly supported measures on smooth curves in Euclidean spaces and determine their decay at infinity, provided the curves satisfy certain geometric conditions.

Nous considérons des intégrales oscillatoires, de dimension un, qui sont transformées de Fourier-Stieltjes de mesures suffisamment régulières à support compact sur des courbes indéfiniment dérivables dans des espaces euclidiens. Nous déterminons leur comportement à l’infini pourvu qu’ils satisfassent certaines conditions géométriques.

@article{AIF_1983__33_4_189_0,
     author = {Muller, Detlef},
     title = {Estimates of one-dimensional oscillatory integrals},
     journal = {Annales de l'Institut Fourier},
     pages = {189--201},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {33},
     number = {4},
     year = {1983},
     doi = {10.5802/aif.945},
     mrnumber = {86f:42003},
     zbl = {0511.42013},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.945/}
}
TY  - JOUR
AU  - Muller, Detlef
TI  - Estimates of one-dimensional oscillatory integrals
JO  - Annales de l'Institut Fourier
PY  - 1983
SP  - 189
EP  - 201
VL  - 33
IS  - 4
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.945/
DO  - 10.5802/aif.945
LA  - en
ID  - AIF_1983__33_4_189_0
ER  - 
%0 Journal Article
%A Muller, Detlef
%T Estimates of one-dimensional oscillatory integrals
%J Annales de l'Institut Fourier
%D 1983
%P 189-201
%V 33
%N 4
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.945/
%R 10.5802/aif.945
%G en
%F AIF_1983__33_4_189_0
Muller, Detlef. Estimates of one-dimensional oscillatory integrals. Annales de l'Institut Fourier, Volume 33 (1983) no. 4, pp. 189-201. doi : 10.5802/aif.945. http://www.numdam.org/articles/10.5802/aif.945/

[1] F. Carlson, Une inégalité, Ark. Mat. Astr. Fys., 25, B1 (1934). | JFM | Zbl

[2] L. Corwin, F. P. Greenleaf, Singular Fourier integral operators and representations of nilpotent Lie groups, Comm. on Pure and Applied Math., B1 (1978), 681-705. | MR | Zbl

[3] Y. Domar, On the Banach algebra A(Γ) for smooth sets Γ ⊂Rn, Comment. Math. Helv., 52 (1977), 357-371. | MR | Zbl

[4] C. S. Herz, Fourier transforms related to convex sets, Ann. of Math., (2), 75 (1962), 215-254. | MR | Zbl

[5] L. Hörmander, Lower bounds at infinity for solutions of differential equations with constant coefficients, Israel J. Math., 16 (1973), 103-116. | MR | Zbl

[6] W. Littman, Fourier transforms of surface-carried measures and differentiability of surface averages, Bull, Amer. Math. Soc., 69 (1963), 766-770. | MR | Zbl

[7] D. Müller, On the spectral synthesis problem for hypersurfaces of Rn, J. Functional Analysis, 47 (1982), 247-280. | Zbl

Cited by Sources: